# SDR SWAA001662

- Difficulty date: September 2, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 33,339 hours, 31,995 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 65C25769
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORIZONTAL STAB NR 6 ELEVATOR HINGE FITTING HAS FRETTING CORROSION DAMAGE.  REPAIRED FITTING PER ACO.
